Tuberc Respir Dis.  2009 Nov;67(5):454-457.

A Case of Miliary Tuberculosis in a Patient with Behcet's Disease and Uveitis Receiving Infliximab

Affiliations
  • 1Division of Pulmonary and Critical Care Medicine, University of Ulsan College of Medicine, Asan Medical Center, Seoul, Korea. shimts@amc.seoul.kr

Abstract

Infliximab, a TNF-alpha antagonist, has been used to treat refractory rheumatoid arthritis, ankylosing spondylitis, Crohn's disease and Behcet's disease. Tuberculosis (TB) is a well-known opportunistic infection in patients receiving infliximab. Therefore, patients should be screened and treated for latent or active TB infection before being administered infliximab. Recently, we encountered a case of military TB during infliximab therapy in a patient suffering from Behcet's disease and uveitis. We report this case with a review of the relevant literature.

Keyword

Tumor Necrosis Factor-alpha; Infliximab; Tuberculosis, Miliary
Full Text Links
  • TRD
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr